# SDR 2WAA201507270003

- Difficulty date: July 27, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N803WA
- Make and model: Doug DC-9-82
- Aircraft serial: 49507
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 176
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND OVERWING EMERGENCY LIGHTS LT & RT INOPERATIVE.  R & R THE BATTERY PACK & OPS CHECKED NORMAL IAW AMM 33-53-00.
